advertisement
Question
Posted by: HMOM | 2012/06/04

Help

Hi Doc,
My husband (39) has had a terrible ear infection. I has been over a month now, having been in er twice. He has now been to an ENT who discovered a massive ear infection behind his ear and has given him Augmentin tablets two in am and two in evening but my queston is it is affecting his blood pressure which is going very high - 149./114 in the er and Sunday it was 151/88 - he isnt really overweigh - maybe a litte of a tummy but wouldnt even say " boep" . Can the ear infection be causing this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

The pain and discomfort can caused a raised blood pressure. Reconsult your doctor to test his blood pressure after the ear infection has cleared.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement